# SDR VNAA0212002

- Difficulty date: December 1, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 18,511 hours, 16,317 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Out Of Adjust
- Location: Emergency Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM PIT TO CAE, THE CREW EXPERIENCED A DOOR LIGHT CAS MESSAGE AND CHIMES.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND DESCENDED AND THE LIGHT EXTINGUISHED.  FLIGHT 4017 THEN DIVERTED TO CAE.  MAINTENANCE INSPECTED AND ADJUSTED THE WIRING AT THE 9A EMERGENCY DOOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
